# SDR SWAA2022080130039

- Difficulty date: July 16, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL BTW BS 727A TO 727B AT LEVEL LBL 21 AT AFT CARGO COMPARTMENT 2022-384048 / [01] REPLACED WEB-INTERCOSTAL LOC. BTW BS 727A TO 727B AT LEVEL LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 146A7500 REV - SHEET 36. SEE INDIVIDUAL SIGNOFF BELOW;[02] COMPLETE TASK CERTIFIED RII
